Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the prime factors of non-congruent numbers

Tom 138 / 2015

Lindsey Reinholz, Blair K. Spearman, Qiduan Yang Colloquium Mathematicum 138 (2015), 271-282 MSC: Primary 11G05. DOI: 10.4064/cm138-2-11

Streszczenie

We give infinitely many new families of non-congruent numbers where the first prime factor of each number is of the form $8k+1$ and the rest of the prime factors have the form $8k+3.$ Products of elements in each family are shown to be non-congruent.

Autorzy

  • Lindsey ReinholzDepartment of Mathematics and Statistics
    University of British Columbia Okanagan
    Kelowna, BC, Canada V1V 1V7
    e-mail
  • Blair K. SpearmanDepartment of Mathematics and Statistics
    University of British Columbia Okanagan
    Kelowna, BC, Canada V1V 1V7
    e-mail
  • Qiduan YangDepartment of Mathematics and Statistics
    University of British Columbia Okanagan
    Kelowna, BC, Canada V1V 1V7
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek